# SDR R61A20100273

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 16,437 hours, 10,912 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND UNDER RT NUMBER THREE PYLON ENGINE HEAT SHIELD ON THE INTERNAL STIFFENERS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED INTERNAL STIFFENERS (P/N 170-39583-001 AND 170-39583-002) PER THE EMB SRM.  AC STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
